# SDR P5CA9600658

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL ONE CORROSION ON FAIRING SUPPORT AT FUSELAGE LT SIDE STAION 1580 BETWEEN STR AREA 29 TO 40.  REMOVED CORROSION IAW SRM 51-10-01 AND INSTALLED NEW ANCHOR NUT IAW SRM 51-30-02.
